# SDR SWAA2022022423569

- Difficulty date: January 23, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B TANG BROKEN / FWD CABIN FLOOR PANEL 221BF WITH AFT O/B TANG BROKEN WAS REPLACED WITH SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE IAW SRM 51-10-02-0G-0. PARA.9. A.(1). 57543U 25.JAN.19.
